MathSciNet Relay Station
MathSciNet bibliographic data
MR2776627 (2012d:60091) 60F17 (60G50 60K37)
Barlow, Martin T.; Černý, Jiří Convergence to fractional kinetics for random walks associated with unbounded conductances. Probab. Theory Related Fields 149 (2011), no. 3-4, 639–673.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement